MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 2; HIP CEMENTLESS STEM
Catalog Number 01.18.402
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020: lot 1908260: 130 items manufactured and released on 10-feb-2020.Expiration date: 2025-01-26.No anomalies found related to the problem.To date, 42 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a periprosthetic fracture.The cause of it is unknown.Primary on the (b)(6) 2020.The surgeon plans to revise the stem.No revision has been scheduled at this time.

Brand Name
STEM: AMISTEM P STD STEM SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10389666
Report Number3005180920-2020-00504
Device Sequence Number16709075
Product Code LZO
UDI-Device Identifier07630040720014
UDI-Public07630040720014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/26/2025
Device Catalogue Number01.18.402
Device Lot Number1908260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;